# SDR DALA2023040602707

- Difficulty date: April 3, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2701733) DURING INSPECTION FOUND AFT CARGO FLOOR RAIL AT STA 727J RBL 3 IS DENTED WL 158. PERFORMED SRM REPAIR OF STA 727I-727J RBL3 WL 158 AFT CARGO FLOOR RAIL IAW B737 SRM 53-00-53-2R-PROC. 4.
